Modèles Locaux de Structures de Poisson Singulières en Dimension 3

Research output: Contribution to journalArticlepeer-review


Classification of smooth Poisson structures with zero 1-jet at a point, is studied. In dimension 3, we show that the family of Poisson structures with quadratic and «diagonalizable» 2-jet, admits four important class. This classification is applied to obtain the classification of singular integrable 1-forms.

Original languageFrench
Pages (from-to)573-618
Number of pages46
JournalBulletin de la Societe Mathematique de France
Issue number4
StatePublished - 1997

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this